Bounds for the diameter and width of convex surfaces of bounded Gaussian curvature
Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 516-518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_3_a4,
author = {V. I. Diskant},
title = {Bounds for the diameter and width of convex surfaces of bounded {Gaussian} curvature},
journal = {Doklady Akademii Nauk},
pages = {516--518},
year = {1963},
volume = {153},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a4/}
}
V. I. Diskant. Bounds for the diameter and width of convex surfaces of bounded Gaussian curvature. Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 516-518. http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a4/